Yuri Bilu
Yuri Bilu
Professor of Mathematics, IMB, University of Bordeaux
math.u-bordeaux.fr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Existence of primitive divisors of Lucas and Lehmer numbers
Y Bilu, G Hanrot, PM Voutier
4651999
Limit distribution of small points on algebraic tori
Y Bilu
Duke Mathematical Journal 89 (3), 465-476, 1997
1801997
The Diophantine equation f (x)= g (y)
Y Bilu, R Tichy
Acta Arithmetica 95 (3), 261-288, 2000
1512000
Solving Thue equations of high degree
Y Bilu, G Hanrot
journal of number theory 60 (2), 373-392, 1996
1431996
Structure of sets with small sumset
Y Bilu
Astérisque 258 (xi), 77-108, 1999
1351999
Serre's uniformity problem in the split Cartan case
Y Bilu, P Parent
Annals of Mathematics, 569-584, 2011
732011
Rational points on
Y Bilu, P Parent, M Rebolledo
Annales de l'Institut Fourier 63 (3), 957-984, 2013
682013
Effective analysis of integral points on algebraic curves
Y Bilu
Israel Journal of Mathematics 90 (1-3), 235-252, 1995
641995
Catalans conjecture (after Mihailescu)
YF Bilu
Astérisque, 1-26, 2004
63*2004
Diophantine equations and Bernoulli polynomials
YF Bilu, B Brindza, P Kirschenhofer, Á Pintér, RF Tichy, A Schinzel
Compositio mathematica 131 (2), 173-188, 2002
602002
Rectification principles in additive number theory
YF Bilu, VF Lev, IZ Ruzsa
Discrete & Computational Geometry 19 (3), 343-353, 1998
581998
Solving superelliptic Diophantine equations by Baker‘s method
YF Bilu, G Hanrot
Compositio Mathematica 112 (3), 273-312, 1998
511998
Polynomials with roots modulo every integer
D Berend, Y Bilu
Proceedings of the American Mathematical Society 124 (6), 1663-1671, 1996
411996
The many faces of the subspace theorem [after Adamczewski, Bugeaud, Corvaja, Zannier...]
Y Bilu
Astérisque 317 (2007), 1-38, 2008
402008
An effective" Theorem of André” for CM-points on a plane curve
Y Bilu, D Masser, U Zannier
Mathematical Proceedings of the Cambridge Philosophical Society 154 (1), 145-152, 2013
362013
Quadratic factors of f (x)-g (y)
YF Bilu
Acta Arithmetica 90 (4), 341-355, 1999
351999
Quantitative Siegel's theorem for Galois coverings
YF Bilu
Compositio Mathematica 106 (2), 125-158, 1997
351997
Runge's method and modular curves
Y Bilu, P Parent
International Mathematics Research Notices 2011 (9), 1997-2027, 2011
302011
Addition of sets of integers of positive density
Y Bilu
journal of number theory 64 (2), 233-275, 1997
301997
Index form equations in sextic fields: a hard computation
Y Bilu, I Gaál, K Györy
Acta Arithmetica 115 (1), 85-96, 2004
252004
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20